MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SMARTPUMP DUAL CHANNEL; TOURNIQUET, PNEUMATIC
Catalog Number 5920011000
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 46 events were reported for this quarter.Product return status 35 devices were received.11 device investigation types have not yet been determined.Additional information 46 devices were not labeled for single-use.46 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 46 malfunction events in which the device reportedly had a decrease in pressure.- 36 events had no patient involvement; no patient impact.- 8 events had patient involvement; no patient impact.- 2 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 46 events were previously reported during the reporting period; however, 1 previously reported event in this report should have been included under mfr report # 3015967359-2023-01525.- 45 previously reported events are included in this follow-up record.
 
Event or Problem Description
This report summarizes 45 malfunction events in which the device reportedly had a decrease in pressure.35 events had no patient involvement; no patient impact.8 events had patient involvement; no patient impact.2 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 45 events were previously reported during the reporting period; however, 1 previously reported event in this report should have been included under mfr report # 3015967359-2023-01525.44 previously reported events are included in this follow-up record.Product return status: 40 devices were received.2 devices were not available for evaluation.2 device investigation types have not yet been determined.
 
Event or Problem Description
This report summarizes 44 malfunction events in which the device reportedly had a decrease in pressure.35 events had no patient involvement; no patient impact.8 events had patient involvement; no patient impact.1 event had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h10 44 previously reported events are included in this follow-up record.Product return status 41 devices were received.3 devices were not available for evaluation.
 
Event or Problem Description
This report summarizes 44 malfunction events in which the device reportedly had a decrease in pressure.- 34 events had no patient involvement; no patient impact.- 9 events had patient involvement; no patient impact.- 1 event had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: (b)(4) previously reported events are included in this follow-up record.Product return status (b)(4) devices were received.(b)(4) devices were not available for evaluation.
 
Event or Problem Description
This report summarizes (b)(4) malfunction events in which the device reportedly had a decrease in pressure.- (b)(4) events had no patient involvement; no patient impact.- (b)(4) events had patient involvement; no patient impact.- (b)(4) event had insufficient information received.

Brand Name
SMARTPUMP DUAL CHANNEL
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17401587
Report Number3015967359-2023-01676
Device Sequence Number8942145
Product Code KCY
UDI-Device Identifier07613154589647
UDI-Public07613154589647
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized44
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5920011000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer07/17/2023
07/17/2023
07/17/2023
07/17/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date07/27/2023
10/25/2023
01/24/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown